# SDR SWAA022033

- Difficulty date: August 30, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 47,761 hours, 45,648 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED ALONG REAR SPAR, NEAR MID POINT.  REPAIRED STABILIZER PER SRM.
